# SDR HEEA078052

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,732 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LANDING LIGHT WOULD NOT SHUT OFF. RELAY FAILED.
